| Model Number |
175806N |
| Medical Device Problem Code |
Decrease in Pressure (1490)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that urine was noted to be draining from the balloon port of the foley catheter.The user attempted to aspirate from balloon port for small amount of urine.The balloon was noted to be ruptured and had sediments on the tip when the foley catheter was removed.A new foley catheter was placed with no complications and it was unable to determine if parts of the balloon was remaining in the patient.It was stated that the balloon material appeared to be intact.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error as it was found to be a duplicate of an event previously reported.The device was not returned.
Event or Problem Description